Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A remark on real characters of compact groups

Author: Falko Lorenz
Journal: Proc. Amer. Math. Soc. 21 (1969), 391-393
MSC: Primary 22.50
MathSciNet review: 0240239
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Frobenius and I. Schur, Über die reellen Darstellungen der endlichen Gruppen, S.-B. Preuss. Akad. Wiss. (1906), 186-208.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.50

Retrieve articles in all journals with MSC: 22.50

Additional Information

PII: S 0002-9939(1969)0240239-4
Article copyright: © Copyright 1969 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia